# SDR SWAA2021021124964

- Difficulty date: October 21, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUT PLATE HOLES BS727 TO BS767 RBL23 WL156 / EVALUATED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT. REMOVED 0.015'; FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. LOCATED; PRIMED AND INSTALLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT; BS727-767; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
